# SDR AALA201602039002

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 17,452 hours, 14,745 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  CREW REPORTED SLAT LOCK OUT MSG ON DESCENT.  DECLARED AN EMER & LANDED WITHOUT INCIDENT.  PERFORMED FIM TASK 27-81-00-810-802-A.  NO FAULTS FOUND, TRANSITORY CONDITION.  PERFORMED FLIGHT CONTROL RETURN  TO SERVICE TEST IAW AMM 27-00-00-070-801A.   ACFT OK FOR CONTINUED SERVICE.
